|A A A|

Detailed Reference Information

Detailed information for reference 10515

 Dana, J.D. (1851) On the classification of the Cancroidea. American Journal of Science and Arts, series 2 12(12): 121–131. PDF is 3.6MB


Comment or Correction

Report a problem or comment on this reference.

Thank you!

PDF quality information

PDF quality
Text completeness:3/3 Text is complete
Plate completeness:3/3 Plates are complete (or original has no plates)
Text scan quality:3/5 All readable, but not clear enough to guarantee excellent OCR
Plate/figure quality:4/5 Clear high-resolution scan; color retained
(Completeness refers to presence of entire pages in the document, not whether some pages are partially visible.)
PDF contributorSmithsonian Institution Crustacea Section Library
PDF comments

Certification information

Reference not (yet) certified

Reference change log

2009-07-10 N. Dean Pentcheff Added issue, from Martyn Low
2009-06-24 N. Dean Pentcheff Journal is series two, volume is 12

Reference record internal details

Reference ID 10515
Reference type journalarticle
Authors Dana, J.D.
Publication Year (for display) 1851
Publication Year (for sorting) 1851
Title On the classification of the Cancroidea
Secondary Title American Journal of Science and Arts, series 2
Secondary Authors  
Tertiary Title  
Tertiary Authors  
Volume 12
Issue 12
Pages 121–131
Place published  
Remarks Published November 1851
Reference Contributor Tag feldmannsch
Last Changed Wed Dec 5 10:57:37 2012

Creative Commons License Copyright NHMLAC    Design: Dean Pentcheff pentcheff@gmail.com